# SDR QMLA2012111312179

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N420GA
- Make and model: Bell 407
- Aircraft serial: 54066
- Aircraft time: 699 hours, 1,528 cycles
- Engine: Allsn 250C47B
- Engine time: 699 hours, 1,266 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1341503D4
- Part serial: JGALP2437
- Condition: Cracked
- Location: Fuel System
- Part time: 699 hours, 1,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, NOTICE FUEL ODOR, OPEN ENIGNE COWLING NOTICED FUEL LEAKING FROM HMU ASSY.  THERE ARE TWO CRACKS ON FUEL PUMP HOUSING.  LOCATED THE 5:00 IS 1.5 " IN LENGTH ON THE IN SERVICE PORT LOCATED AT THE 6:00 RT ABOVE THE DRAIN PORT LENGTH IS 1.0".
